MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TOTAL HIP BALL 32MM +11; HIP FEMORAL HEAD

DEPUY ORTHOPAEDICS, INC. 1818910 TOTAL HIP BALL 32MM +11; HIP FEMORAL HEAD
Catalog Number 101470000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that patient presented with groin pain.Her socket had already been revised once but it was 20 years ago.Parts that were in looked like a depuy hps stem and a duraloc revision shell 62 with a lipped 52 liner.Parts were hard to identify.The stem was still well fixed.Cup, liner, and screws were replaced with multi hole grip, screws, altrx liner, and large taper 36 +11 head.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TOTAL HIP BALL 32MM +11
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6811015
Report Number1818910-2017-23235
Device Sequence Number16660522
Product Code JDI
UDI-Device Identifier10603295001270
UDI-Public10603295001270
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K880269
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101470000
Device Lot Number669450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer07/24/2017
09/21/2017
Initial Report FDA Received Date08/22/2017
Supplement Report FDA Received Date08/22/2017
09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight93